Doctor insights on:
It si one on many: There are options for acne scaring you can have medical grade peels performed at a doctors office to slowly remove outer layers and stimulate collagen at the dermis, THese have little downtime You can have a laser resurfacing. you may need several it goes as deep or deeper than the peel but you will have about a week downtime and slightly red for a few more. Speak to a good dermatologist ...Read more
Recovering from rheumatic fever & have extensive heart damage. Antibiotics are recommended for life. I'm allergic to Penicillin & Erthromycin though??
Rheumatic fever: Thank goodness that you recovered. It is extremely important that you take good care of yourself with a proper diet of high fruits and vegetables, low sugar (esp. avoid high fructose corn syrup), omega 3 foods e.g. wild salmon, walnuts, anchovie, sardines, extra virgin olive oil and coconut oil( no other oils), nuts, berries and densely colored vegetables. Take fish oil and vit D3 daily. ...Read moreSee 1 more doctor answer
Is laser skin resurfacing an effective procedure for facial hyperpigmentation caused by addison's disease?
Minimal: The Mohs procedure itself has few complications. Occasionally a wound infection and rarely, significant bleeding. But the procedure often takes a while (local anesthesia) and may leave a cosmetic defect that requires a complicated procedure to reconstruct. (But it has a very HIGH rate of total removal of the skin cancer) ...Read more
Heart dz, skin ca: Patients with psoriasis have a higher risk of developing skin cancers and cardiovascular disease. For this reason, it is recommended that those with psoriasis get general skin checks at least once yearly, and establish care with a primary care doctor to monitor cholesterol and be educated on heart disease prevention. ...Read moreSee 1 more doctor answer
People with psoriasis nd alopecia areara can go under lasik eye surgery? Will there be any complications?
Discuss w/ Retina MD: The most common complication from a vitrectomy is progression of cataract. At your age of 44, that may not be a major factor. Other risks that occur less than 5% of the time are retinal detachment, and bleeding. Post-operative infections from vitrectomies are rare. Depending on what the underlying condition is that you have, there may be a risk of disease progression and need for further surgery. ...Read moreSee 1 more doctor answer
No: Rosacea and acne are different disorders. Acne is a follicular disease characterized by increase oil gland production, colonization of p.Acnes bacteria, resulting in pustules and white or black heads. Rosacea is not follicle based, and is associated with increased demodex (mite) colonization, triggered by sun, heat, alcohol, caffiene, etc... One can have both conditions at the same time. ...Read moreSee 2 more doctor answers
See a dermatologist: Given you have these skin problems, your best bet is to see a dermatologist who is an expert in treating these disorders. I actually doubt that you have 'all' of these diseases and you probably have one diagnosis -- cystic acne. Dermatologists have many tools that can help these patients, so hope you can get some help there. ...Read more
Yes: Yes it can happen, especially if your skin was not well-prepared prior to treatment. Rosacea patients are sensitive to things that will "trigger" a flare up. Wine, spices, anxiety and heat are types of triggers. Inflammation is a major trigger and a part of many skin treatments. Make sure you have an experienced plastic surgeon or dermatologist caring for you, don't skimp on expertise. ...Read moreSee 1 more doctor answer
Risks of laser lipo: Risks of liposculpture surgery include bleeding and bruising, infection, multiple small scars, fluid collections, asymmetry, contour irregularities, and blood clots. The laser adds a small risk of burns to the skin, but is unlikely with an experienced surgeon. http://www.dassmd.com/liposuction/index.html. ...Read moreSee 2 more doctor answers
Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out. ...Read more